MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 40, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 40, FIRM; MESH, SURGICAL
Catalog Number 2040002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The internal investigation into lot sp200049 included a review of the reported information, review of the device history records and review of the complaint history records.Investigation results revealed no remarkable findings with no other complaints reported against the lot and no processing deviations.There was one unrelated nonconformance related to the nature of this complaint.The lot was aseptically processed, terminally sterilized within the process parameters and met all qc release criteria, including mechanical testing.As of date, of the (b)(4) devices released to finished goods for lot sp200049, (b)(4) have been distributed.No devices have been reported as implanted.Based on our internal review with no remarkable findings, a relationship between the strattice and this event could not be determined.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
Healthcare professional reported the "patient was being extubated and began to cough.The physician heard a pop and could see that the mesh became dislodged" and "the suture basically cheese wired through the product and failed in 3-4 locations." strattice was removed and replaced.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 40, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key8277338
Report Number1000306051-2019-00020
Device Sequence Number1554927
Product Code FTM
UDI-Device Identifier00818410010409
UDI-Public00818410010409
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number2040002
Device Lot NumberSP200049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;